# SDR SWIA200515728

- Difficulty date: April 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 13,164 hours, 10,860 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 625 CLIP CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALL CLIP IAW CRJ200 SRM 51-42-06.
